Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Feeling restless body, blurred vision and dry mouth. Suggest some remedy?

User rating for this question
Very Good
Answered by

Practicing since : 1981
Answered : 922 Questions
what can i treat my severe restless leg" more like restless body for me, i feel like i am being crushed if i dont move, it is because of the seroqual i take, the ainti parkinsins drugs give me far to many side effects for eg, blurred vision and dry mouth ulsers in my mouth and on my toung, it is horrible, biotin does nothing. what can i suggest to my doctor as he just does not seem to know what to treat me. i live out in the bush so i cant just change doctors ! as many ideas as u can suggest plz. thank u so much for listening.
Posted Thu, 2 Aug 2012 in General Health
Answered by Dr. Anil Grover 43 minutes later
Thanks for writing in.
I am a medical specialist with an additional degree in cardiology.
You are right when you say "more like restless body" because it is more of systemic illness marked by unpleasant sensations, insomnia as a result of unknown cause. Fortunatley medicines are available for it. It seems to me now medicines are producing rather discomforting side effects. Common Seroquel side effects include dry mouth, dizziness, high triglycerides (determined by a blood test), and headaches. While side effects, if they occur, are typically minor and easily treated, some problems may require immediate medical attention. These side effects of Seroquel that should be reported to a healthcare provider right away include abnormal muscle movements, signs of diabetes, and rapid weight gain.
In clinical studies, the most common side effects identified in patients taking Cymbalta included:
Dry mouth
Decreased appetite
Increased sweating
This is not a complete list of side effects, and we recommend you discuss any side effects you may have with your doctor. You should not stop taking Cymbalta without talking to your healthcare provider. I really empathize with your situation caused by the disease now with the drugs.
Doctor is prescribing drugs in good faith and please be patient, he will listen to you properly. This is nature of illness and side effects of drugs which is making life feel so miserable to you. Things will change for better so cheer up. And next time you XXXXXXX the doctor suggest him/her these drugs and ask whether he would like to prescribe, these will alleviate associated anxiety at least. These are used for rest less drug syndrome.
clonazepam (Klonopin),
diazepam (Valium),
triazolam (Halcion)

If you have any other query please write I will respond as soon as possible. Regards.

With Best Wishes

Dr Anil Grover,
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)
http://www/ WWW.WWWW.WW
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,   ,   ,   ,  

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor